Not really a question, more of a suggestion. But if your like me, you probably want all you can to help with detoxing, so.... Try diclofenac for the aches associated with dt's if you can get it. I don't know if it will help through the night (which for me is the worst) but I know I'm able to sit at my desk all day without hammering a hole in the ground with my foot when I take it. It's a non-steroid anti-inflamatory like ibprofren except stonger. It's non narcotic and not an opiat. It will not make you feel any different (drowsy etc.) it just relieves some of the aching (which is the worst part for me). I'm only coming off hydrocodone but it helps. It does require a prescription, but some doctors are understanding and willing to work with you on things like this. I am not a doctor, just experienced in the matter.
2 other prescription meds that are non-addictive, non-narcotic that help are phenergan (for nausea/vomiting - but also causes drowsiness) and lomotil for diarrhea (it slows the intestines just like pain killers without the other effects). I saw a doctor when coming off methadone who gave me these.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.